# SDR ASAA2018030123873

- Difficulty date: March 1, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR CUTOUT LOWER SILL WEB HAS CORR. GROUNDED - YES. REMOVED SILL WEB, SILL WEB HAD 100% MATERIAL LOSS, LOCATED, DRILLED AND INSTALLED NEW SILL WEB IAW SRM 51 40 0G 0 SRM 53 60 15 1A 1 AND SRM 51 40 05 0G 0.
